# SDR ASAA2023052343342

- Difficulty date: May 23, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N492AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44110
- Aircraft time: 27,718 hours, 8,713 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ISOLATION VALVE DOES NOT OPEN WHEN SELECTED. APPEARS TO OPERATE CORRECTLY IN "AUTO"(BOTH PACKS IN AUTO, BOTH ENGINES AND APU BLEED ON, R DUCT PRESS &0 WITH ISOL OPEN. GROUNDED - YES. VERIFIED PILOT'S DISCREPANCY. VALVE DOESN'T OPEN INTERMITTENTLY, BUT WORKS IN AUTO & CLOSES CONSISTENTLY. SUSPECT ISOLATION VALVE STICKS INTERMITTENTLY. PERFORMED B737-900 FIM 36-10 TASK 806 INITAL EVAL. NO FAULT NOTED.
